A survival case of amlodipine poisoning

  • Abhishek Rathore
  • Nitish K Ranjan
  • Kanchanahalli Siddegowda Sadananda
  • Harsha Basappa
  • Cholenahally Nanjappa Manjunath
Keywords: Amlodipine intoxication, Calcium channel blockers, Cardiogenic shock, Dihydropyridine

Abstract

Calcium channel blockers are commonly used in various cardiovascular diseases, but its poisoning may lead to fatal outcomes.
We report a case of alleged poisoning of amlodipine in a 25-year-old female who consumed 20 tablets of 5 mg amlodipine. She
presented with cardiogenic shock, hypoglycemia, hypokalemia, constipation, and central nervous system symptoms which were
managed with intravenous crystalloids, calcium gluconate, 5% dextrose, dopamine, and noradrenaline infusion after which patient
responded well and discharged.

Published
2017-11-28
How to Cite
Rathore, A., Ranjan, N., Sadananda, K., Basappa, H., & Manjunath, C. (2017, November 28). A survival case of amlodipine poisoning. Indian Journal of Case Reports, 3(4), 242-243. Retrieved from http://atharvapub.net/index.php/IJCR/article/view/431
Section
Case Report